# SDR YENA2021020400083

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 47
- Aircraft time: 38,957 hours, 25,257 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 663, EWR-JAX. AILERON RT HAND FAIL MSG APPEARED AT CRUISE; TROUBLESHOT IAW FIM REFERENCE 27-03-00-810-926-A . PERFORMED RETURN TO SERVICE TEST IAW AMM 27-00-00 AND AILERON RT HAND FAIL MESSAGE CLEARED. NO FURTHER DEFECTS NOTED.
